Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 7 (2002), Issue 12, Pages 627-635

On the notion of L1-completeness of a stochastic flow on a manifold

Mathematics Faculty, Voronezh State University, Voronezh 394006, Russia

Received 14 June 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu. E. Gliklikh and L. A. Morozova, “On the notion of -completeness of a stochastic flow on a manifold ,” Abstract and Applied Analysis, vol. 7, no. 12, pp. 627-635, 2002. doi:10.1155/S1085337502206053